# SDR SWIA200922459

- Difficulty date: August 22, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 17,755 hours, 15,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING CENTER EXTERIOR EMERGENCY LIGHT INOP.  (FLT 6365)  RELAMPED EMERGENCY LIGHT.
